Open Access
Translator Disclaimer
July, 2005 Orbit closures for representations of Dynkin quivers are regular in codimension two
Grzegorz ZWARA
J. Math. Soc. Japan 57(3): 859-880 (July, 2005). DOI: 10.2969/jmsj/1158241938

Abstract

We develop reductions for classifications of singularities of orbit closures in module varieties. Then we show that the orbit closures for representations of Dynkin quivers are regular in codimension two.

Citation

Download Citation

Grzegorz ZWARA. "Orbit closures for representations of Dynkin quivers are regular in codimension two." J. Math. Soc. Japan 57 (3) 859 - 880, July, 2005. https://doi.org/10.2969/jmsj/1158241938

Information

Published: July, 2005
First available in Project Euclid: 14 September 2006

MathSciNet: MR2139737
zbMATH: 1085.14041
Digital Object Identifier: 10.2969/jmsj/1158241938

Subjects:
Primary: 14L30
Secondary: 14B05 , 16G10 , 16G20

Keywords: module varieties , Orbit closures , types of singularities

Rights: Copyright © 2005 Mathematical Society of Japan

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.57 • No. 3 • July, 2005
Back to Top